MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G VERT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G VERT; BIOPSY INSTRUMENT
Model Number ECP017GV
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 04/2023).Device not returned.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the device seal has broken.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.Five photos were provided and reviewed.The first, second & fifth photos showed the two open cases of encor probes kept on a chair; one encor probe within the inner packaging also kept next to the open cases.Both the opened cases were damaged, torn and bent.The third & fourth photos shows that one inner product package extending out of one case with the user holding open the tyvek seal in one hand and the inner tray in the other hand, thus confirming an open seal.It is unknown how many inner product packages were open as the provided photos show one opened inner package.Based on the photo review, the reported packaging problem can be confirmed.Additionally, based on the photo review, unsealed device packaging can also be confirmed.Therefore, the investigation is confirmed for the reported packaging problem as the damage was noted to the outer carton.And the investigation is confirmed for the reported unsealed device packaging as the one encor probe inner packaging was noted to be unsealed.A definitive root cause for the alleged packaging problem and unsealed device packaging could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 04/2023), g3, h6 (method).H11: h6 (device, result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.Five photos provided were provided and reviewed.The first, second and fifth photos shows the two open cases of encor probes ; one encor probe within the inner packaging also kept next to the open cases.Both the opened cases were damaged, torn and bent.The third and fourth photos shows one inner product package extending out of one case with the user holding open the tyvek seal in one hand and the inner tray in the other hand, thus confirming an open seal.It is unknown how many inner product packages were open as the provided photos show one opened inner package.Based on the photo review, the reported packaging problem can be confirmed.Additionally, based on the photo review, unsealed device packaging can also be confirmed.Therefore, the investigation is confirmed for the reported packaging problem as the damage was noted to the outer carton.And the investigation is confirmed for the reported unsealed device packaging as the one encor probe inner packaging was noted to be unsealed.A definitive root cause for the alleged packaging problem and unsealed device packaging could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date: 04/2023).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: device not returned.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the outer packaging box got damaged and the device seal has been broken.There was no patient contact.

Brand Name
ENCOR BIO PROBE 7G VERT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12906228
Report Number2020394-2021-02022
Device Sequence Number17350711
Product Code KNW
UDI-Device Identifier00801741086298
UDI-Public(01)00801741086298
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECP017GV
Device Catalogue NumberECP017GV
Device Lot NumberVTFR0238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer02/09/2022
05/18/2022
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date02/14/2022
05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown